American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 116 found      Go to page: 1 2 3 4

[1] Sheng Wang Wang. Generation theorems for $\varphi $ Hille-Yosida operators. Proc. Amer. Math. Soc. 130 (2002) 3355-3367. MR 1913015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sheng Wang Wang and Ming Chu Gao. Automatic extensions of local regularized semigroups and local regularized cosine functions. Proc. Amer. Math. Soc. 127 (1999) 1651-1663. MR 1600157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. Emamirad. Hypercyclicity in the scattering theory for linear transport equation. Trans. Amer. Math. Soc. 350 (1998) 3707-3716. MR 1451598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sheng Wang Wang. Properties of subgenerators of $C$-regularized semigroups. Proc. Amer. Math. Soc. 126 (1998) 453-460. MR 1423337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kazufumi Ito and Franz Kappel. The Trotter-Kato theorem and approximation of PDEs. Math. Comp. 67 (1998) 21-44. MR 1443120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fuyuan Yao. The operator $a(x)\frac{d}{dx}$ on Banach space. Proc. Amer. Math. Soc. 125 (1997) 1027-1032. MR 1346993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shu Ping Chen and Roberto Triggiani. Gevrey class semigroups arising from elastic systems with gentle dissipation: the case $0<\alpha <\frac 12$ . Proc. Amer. Math. Soc. 110 (1990) 401-415. MR 1021208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wacław Szymański. Inverse $*$-semigroups $*$-generated by families of isometries . Proc. Amer. Math. Soc. 108 (1990) 101-106. MR 982408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Gonzalez and V. M. Onieva. Characterizations of Tauberian operators and other semigroups of operators . Proc. Amer. Math. Soc. 108 (1990) 399-405. MR 994777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert T. Powers and Geoffrey Price. Continuous spatial semigroups of $*$-endomorphisms of ${\germ B}({\germ H})$ . Trans. Amer. Math. Soc. 321 (1990) 347-361. MR 974524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ralph deLaubenfels. Polynomials of generators of integrated semigroups . Proc. Amer. Math. Soc. 107 (1989) 197-204. MR 975637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Vassilis G. Papanicolaou. Short-time asymptotics for the trace of one- and multi-dimensional Schr\"odinger semigroups . Proc. Amer. Math. Soc. 107 (1989) 927-935. MR 947315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Sine. Weakly constricted operators and Jamison's convergence theorem . Proc. Amer. Math. Soc. 106 (1989) 751-755. MR 965945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. Triggiani. Lack of uniform stabilization for noncontractive semigroups under compact perturbation . Proc. Amer. Math. Soc. 105 (1989) 375-383. MR 953013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michiaki Watanabe. Weak conditions for generation of cosine families in linear topological spaces . Proc. Amer. Math. Soc. 105 (1989) 151-158. MR 929411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Wolfgang Desch and Ronald Grimmer. Singular relaxation moduli and smoothing in three-dimensional viscoelasticity . Trans. Amer. Math. Soc. 314 (1989) 381-404. MR 939803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Annette Grabosch. Translation semigroups and their linearizations on spaces of integrable functions . Trans. Amer. Math. Soc. 311 (1989) 357-390. MR 974781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Dimitri Karayannakis. Spectral decompositions of one-parameter groups of isometries on Hardy spaces . Trans. Amer. Math. Soc. 311 (1989) 147-166. MR 948192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William Arveson. Continuous analogues of Fock space. Memoirs of the AMS 80 (1989) MR 987590.
Book volume table of contents   

[20] Ralph deLaubenfels. Inverses of generators . Proc. Amer. Math. Soc. 104 (1988) 443-448. MR 962810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ross Pinsky. Hypercontractivity estimates for nonselfadjoint diffusion semigroups . Proc. Amer. Math. Soc. 104 (1988) 532-536. MR 962824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] I. Lasiecka and R. Triggiani. A lifting theorem for the time regularity of solutions to abstract equations with unbounded operators and applications to hyperbolic equations . Proc. Amer. Math. Soc. 104 (1988) 745-755. MR 964851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ralph deLaubenfels. Totally accretive operators . Proc. Amer. Math. Soc. 103 (1988) 551-556. MR 943083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Anthony T. M. Lau and James C. S. Wong. Invariant subspaces for algebras of linear operators and amenable locally compact groups . Proc. Amer. Math. Soc. 102 (1988) 581-586. MR 928984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert M. Kauffman. A strong contractivity property for semigroups generated by differential operators . Trans. Amer. Math. Soc. 307 (1988) 153-169. MR 936810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] W. Arendt and C. J. K. Batty. Tauberian theorems and stability of one-parameter semigroups . Trans. Amer. Math. Soc. 306 (1988) 837-852. MR 933321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Seiji Watanabe. $L\sb p$-continuity of positive semigroups on finite von Neumann algebras . Proc. Amer. Math. Soc. 102 (1988) 840-842. MR 934853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ralph deLaubenfels. Powers of generators of holomorphic semigroups . Proc. Amer. Math. Soc. 99 (1987) 105-108. MR 866437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Wacław Szymański. Dilations and subnormality . Proc. Amer. Math. Soc. 101 (1987) 251-259. MR 902537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Frank Neubrander. On the relation between the semigroup and its infinitesimal generator . Proc. Amer. Math. Soc. 100 (1987) 104-108. MR 883409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 116 found      Go to page: 1 2 3 4